ε-Regularity criteria in anisotropic Lebesgue spaces and Leray’s self-similar solutions to the 3D Navier–Stokes equations

In this paper, we establish some ε -regularity criteria in anisotropic Lebesgue spaces for suitable weak solutions to the 3D Navier–Stokes equations as follows: 0.1 lim sup ϱ → 0 ϱ 1 - 2 p - ∑ j = 1 3 1 q j ‖ u ‖ L t p L x q → ( Q ( ϱ ) ) ≤ ε , 2 p + ∑ j = 1 3 1 q j ≤ 2 with q j > 1 ; sup - 1 ≤ t...

Ausführliche Beschreibung

Gespeichert in:
Bibliographische Detailangaben
Veröffentlicht in:Zeitschrift für angewandte Mathematik und Physik 2020, Vol.71 (5)
Hauptverfasser: Wang, Yanqing, Wu, Gang, Zhou, Daoguo
Format: Artikel
Sprache:eng
Schlagworte:
Online-Zugang:Volltext
Tags: Tag hinzufügen
Keine Tags, Fügen Sie den ersten Tag hinzu!
container_end_page
container_issue 5
container_start_page
container_title Zeitschrift für angewandte Mathematik und Physik
container_volume 71
creator Wang, Yanqing
Wu, Gang
Zhou, Daoguo
description In this paper, we establish some ε -regularity criteria in anisotropic Lebesgue spaces for suitable weak solutions to the 3D Navier–Stokes equations as follows: 0.1 lim sup ϱ → 0 ϱ 1 - 2 p - ∑ j = 1 3 1 q j ‖ u ‖ L t p L x q → ( Q ( ϱ ) ) ≤ ε , 2 p + ∑ j = 1 3 1 q j ≤ 2 with q j > 1 ; sup - 1 ≤ t ≤ 0 ‖ u ‖ L q → ( B ( 1 ) ) ≤ ε , 1 q 1 + 1 q 2 + 1 q 3 < 2 with 1 < q j < ∞ ; ‖ u ‖ L t p L x q → ( Q ( 1 ) ) + ‖ Π ‖ L 1 ( Q ( 1 ) ) ≤ ε , 2 p + ∑ j = 1 3 1 q j < 2 with 1 < q j < ∞ , which extends the previous results in Caffarelli et al. (Commun Pure Appl Math 35:771–831, 1982), Choi and Vasseur (Ann Inst H Poincaré Anal Non Linéaire 31:899–945, 2014), Gustafson et al. (Commun Math Phys 273:161–176, 2007), Guevara and Phuc Calc Var 56:68, 2017), He et al. (J Nonlinear Sci 29:2681–2698, 2019), Tian and Xin (Commun Anal Geom 7:221–257, 1999) and Wolf (Ann Univ Ferrara 61:149–171, 2015). As an application, in the spirit of Chae and Wolf (Arch Ration Mech Anal 225:549–572, 2017), we prove that there does not exist a nontrivial Leray’s backward self-similar solution with profiles in L p → ( R 3 ) with 1 p 1 + 1 p 2 + 1 p 3 < 2 . This generalizes the corresponding results of Chae and Wolf (Arch Ration Mech Anal 225:549–572, 2017), Guevara and Phuc (SIAM J Math Anal 50:541–556, 2017), Nečas et al. (Acta Math 176, 283–294, 1996) and Tsai (Arch Ration Mech Anal 143(1):29–51, 1998).
doi_str_mv 10.1007/s00033-020-01400-x
format Article
fullrecord <record><control><sourceid>proquest_sprin</sourceid><recordid>TN_cdi_proquest_journals_2450345829</recordid><sourceformat>XML</sourceformat><sourcesystem>PC</sourcesystem><sourcerecordid>2450345829</sourcerecordid><originalsourceid>FETCH-LOGICAL-p227t-8d1aee409d5ec368f85f5ba1e8d5fa31fbf9a088c466609b9cdbeb6b92eaba7f3</originalsourceid><addsrcrecordid>eNpFkEtOAzEMhiMEEqVwAVaRWAecyTyXqDylCiQe61Ey45SUMhmSGdRuUO_AioNwDQ7RkxBaJDa2bH_-bf2EHHI45gDZiQcAIRhEwIDHAGy-RQY8DmUBotgmA4A4ZlGUJbtkz_tpwDMOYkDev7_YHU76mXSmW9AqRHRGUtNQ2RhvO2dbU9ExKvSTHqlvZYU-zOrQc3KxWn566nGmmTcvJqhQb2d9Z2zjaWdp94RUnNEb-WbQrZYf9519Duv42ss1s092tJx5PPjLQ_J4cf4wumLj28vr0emYteHnjuU1l4gxFHWClUhznSc6UZJjXidaCq6VLiTkeRWnaQqFKqpaoUpVEaFUMtNiSI42uq2zrz36rpza3jXhZBnFCYg4yaMiUGJD-daZZoLun-JQ_hpdbowug9Hl2uhyLn4AN4x3OQ</addsrcrecordid><sourcetype>Aggregation Database</sourcetype><iscdi>true</iscdi><recordtype>article</recordtype><pqid>2450345829</pqid></control><display><type>article</type><title>ε-Regularity criteria in anisotropic Lebesgue spaces and Leray’s self-similar solutions to the 3D Navier–Stokes equations</title><source>SpringerLink Journals - AutoHoldings</source><creator>Wang, Yanqing ; Wu, Gang ; Zhou, Daoguo</creator><creatorcontrib>Wang, Yanqing ; Wu, Gang ; Zhou, Daoguo</creatorcontrib><description><![CDATA[In this paper, we establish some ε -regularity criteria in anisotropic Lebesgue spaces for suitable weak solutions to the 3D Navier–Stokes equations as follows: 0.1 lim sup ϱ → 0 ϱ 1 - 2 p - ∑ j = 1 3 1 q j ‖ u ‖ L t p L x q → ( Q ( ϱ ) ) ≤ ε , 2 p + ∑ j = 1 3 1 q j ≤ 2 with q j > 1 ; sup - 1 ≤ t ≤ 0 ‖ u ‖ L q → ( B ( 1 ) ) ≤ ε , 1 q 1 + 1 q 2 + 1 q 3 < 2 with 1 < q j < ∞ ; ‖ u ‖ L t p L x q → ( Q ( 1 ) ) + ‖ Π ‖ L 1 ( Q ( 1 ) ) ≤ ε , 2 p + ∑ j = 1 3 1 q j < 2 with 1 < q j < ∞ , which extends the previous results in Caffarelli et al. (Commun Pure Appl Math 35:771–831, 1982), Choi and Vasseur (Ann Inst H Poincaré Anal Non Linéaire 31:899–945, 2014), Gustafson et al. (Commun Math Phys 273:161–176, 2007), Guevara and Phuc Calc Var 56:68, 2017), He et al. (J Nonlinear Sci 29:2681–2698, 2019), Tian and Xin (Commun Anal Geom 7:221–257, 1999) and Wolf (Ann Univ Ferrara 61:149–171, 2015). As an application, in the spirit of Chae and Wolf (Arch Ration Mech Anal 225:549–572, 2017), we prove that there does not exist a nontrivial Leray’s backward self-similar solution with profiles in L p → ( R 3 ) with 1 p 1 + 1 p 2 + 1 p 3 < 2 . This generalizes the corresponding results of Chae and Wolf (Arch Ration Mech Anal 225:549–572, 2017), Guevara and Phuc (SIAM J Math Anal 50:541–556, 2017), Nečas et al. (Acta Math 176, 283–294, 1996) and Tsai (Arch Ration Mech Anal 143(1):29–51, 1998).]]></description><identifier>ISSN: 0044-2275</identifier><identifier>EISSN: 1420-9039</identifier><identifier>DOI: 10.1007/s00033-020-01400-x</identifier><language>eng</language><publisher>Cham: Springer International Publishing</publisher><subject>Arches ; Engineering ; Fluid dynamics ; Fluid flow ; Mathematical analysis ; Mathematical Methods in Physics ; Navier-Stokes equations ; Regularity ; Self-similarity ; Theoretical and Applied Mechanics</subject><ispartof>Zeitschrift für angewandte Mathematik und Physik, 2020, Vol.71 (5)</ispartof><rights>Springer Nature Switzerland AG 2020</rights><rights>Springer Nature Switzerland AG 2020.</rights><lds50>peer_reviewed</lds50><woscitedreferencessubscribed>false</woscitedreferencessubscribed><orcidid>0000-0001-6576-5934</orcidid></display><links><openurl>$$Topenurl_article</openurl><openurlfulltext>$$Topenurlfull_article</openurlfulltext><thumbnail>$$Tsyndetics_thumb_exl</thumbnail><linktopdf>$$Uhttps://link.springer.com/content/pdf/10.1007/s00033-020-01400-x$$EPDF$$P50$$Gspringer$$H</linktopdf><linktohtml>$$Uhttps://link.springer.com/10.1007/s00033-020-01400-x$$EHTML$$P50$$Gspringer$$H</linktohtml><link.rule.ids>314,780,784,27923,27924,41487,42556,51318</link.rule.ids></links><search><creatorcontrib>Wang, Yanqing</creatorcontrib><creatorcontrib>Wu, Gang</creatorcontrib><creatorcontrib>Zhou, Daoguo</creatorcontrib><title>ε-Regularity criteria in anisotropic Lebesgue spaces and Leray’s self-similar solutions to the 3D Navier–Stokes equations</title><title>Zeitschrift für angewandte Mathematik und Physik</title><addtitle>Z. Angew. Math. Phys</addtitle><description><![CDATA[In this paper, we establish some ε -regularity criteria in anisotropic Lebesgue spaces for suitable weak solutions to the 3D Navier–Stokes equations as follows: 0.1 lim sup ϱ → 0 ϱ 1 - 2 p - ∑ j = 1 3 1 q j ‖ u ‖ L t p L x q → ( Q ( ϱ ) ) ≤ ε , 2 p + ∑ j = 1 3 1 q j ≤ 2 with q j > 1 ; sup - 1 ≤ t ≤ 0 ‖ u ‖ L q → ( B ( 1 ) ) ≤ ε , 1 q 1 + 1 q 2 + 1 q 3 < 2 with 1 < q j < ∞ ; ‖ u ‖ L t p L x q → ( Q ( 1 ) ) + ‖ Π ‖ L 1 ( Q ( 1 ) ) ≤ ε , 2 p + ∑ j = 1 3 1 q j < 2 with 1 < q j < ∞ , which extends the previous results in Caffarelli et al. (Commun Pure Appl Math 35:771–831, 1982), Choi and Vasseur (Ann Inst H Poincaré Anal Non Linéaire 31:899–945, 2014), Gustafson et al. (Commun Math Phys 273:161–176, 2007), Guevara and Phuc Calc Var 56:68, 2017), He et al. (J Nonlinear Sci 29:2681–2698, 2019), Tian and Xin (Commun Anal Geom 7:221–257, 1999) and Wolf (Ann Univ Ferrara 61:149–171, 2015). As an application, in the spirit of Chae and Wolf (Arch Ration Mech Anal 225:549–572, 2017), we prove that there does not exist a nontrivial Leray’s backward self-similar solution with profiles in L p → ( R 3 ) with 1 p 1 + 1 p 2 + 1 p 3 < 2 . This generalizes the corresponding results of Chae and Wolf (Arch Ration Mech Anal 225:549–572, 2017), Guevara and Phuc (SIAM J Math Anal 50:541–556, 2017), Nečas et al. (Acta Math 176, 283–294, 1996) and Tsai (Arch Ration Mech Anal 143(1):29–51, 1998).]]></description><subject>Arches</subject><subject>Engineering</subject><subject>Fluid dynamics</subject><subject>Fluid flow</subject><subject>Mathematical analysis</subject><subject>Mathematical Methods in Physics</subject><subject>Navier-Stokes equations</subject><subject>Regularity</subject><subject>Self-similarity</subject><subject>Theoretical and Applied Mechanics</subject><issn>0044-2275</issn><issn>1420-9039</issn><fulltext>true</fulltext><rsrctype>article</rsrctype><creationdate>2020</creationdate><recordtype>article</recordtype><sourceid/><recordid>eNpFkEtOAzEMhiMEEqVwAVaRWAecyTyXqDylCiQe61Ey45SUMhmSGdRuUO_AioNwDQ7RkxBaJDa2bH_-bf2EHHI45gDZiQcAIRhEwIDHAGy-RQY8DmUBotgmA4A4ZlGUJbtkz_tpwDMOYkDev7_YHU76mXSmW9AqRHRGUtNQ2RhvO2dbU9ExKvSTHqlvZYU-zOrQc3KxWn566nGmmTcvJqhQb2d9Z2zjaWdp94RUnNEb-WbQrZYf9519Duv42ss1s092tJx5PPjLQ_J4cf4wumLj28vr0emYteHnjuU1l4gxFHWClUhznSc6UZJjXidaCq6VLiTkeRWnaQqFKqpaoUpVEaFUMtNiSI42uq2zrz36rpza3jXhZBnFCYg4yaMiUGJD-daZZoLun-JQ_hpdbowug9Hl2uhyLn4AN4x3OQ</recordid><startdate>2020</startdate><enddate>2020</enddate><creator>Wang, Yanqing</creator><creator>Wu, Gang</creator><creator>Zhou, Daoguo</creator><general>Springer International Publishing</general><general>Springer Nature B.V</general><scope/><orcidid>https://orcid.org/0000-0001-6576-5934</orcidid></search><sort><creationdate>2020</creationdate><title>ε-Regularity criteria in anisotropic Lebesgue spaces and Leray’s self-similar solutions to the 3D Navier–Stokes equations</title><author>Wang, Yanqing ; Wu, Gang ; Zhou, Daoguo</author></sort><facets><frbrtype>5</frbrtype><frbrgroupid>cdi_FETCH-LOGICAL-p227t-8d1aee409d5ec368f85f5ba1e8d5fa31fbf9a088c466609b9cdbeb6b92eaba7f3</frbrgroupid><rsrctype>articles</rsrctype><prefilter>articles</prefilter><language>eng</language><creationdate>2020</creationdate><topic>Arches</topic><topic>Engineering</topic><topic>Fluid dynamics</topic><topic>Fluid flow</topic><topic>Mathematical analysis</topic><topic>Mathematical Methods in Physics</topic><topic>Navier-Stokes equations</topic><topic>Regularity</topic><topic>Self-similarity</topic><topic>Theoretical and Applied Mechanics</topic><toplevel>peer_reviewed</toplevel><toplevel>online_resources</toplevel><creatorcontrib>Wang, Yanqing</creatorcontrib><creatorcontrib>Wu, Gang</creatorcontrib><creatorcontrib>Zhou, Daoguo</creatorcontrib><jtitle>Zeitschrift für angewandte Mathematik und Physik</jtitle></facets><delivery><delcategory>Remote Search Resource</delcategory><fulltext>fulltext</fulltext></delivery><addata><au>Wang, Yanqing</au><au>Wu, Gang</au><au>Zhou, Daoguo</au><format>journal</format><genre>article</genre><ristype>JOUR</ristype><atitle>ε-Regularity criteria in anisotropic Lebesgue spaces and Leray’s self-similar solutions to the 3D Navier–Stokes equations</atitle><jtitle>Zeitschrift für angewandte Mathematik und Physik</jtitle><stitle>Z. Angew. Math. Phys</stitle><date>2020</date><risdate>2020</risdate><volume>71</volume><issue>5</issue><issn>0044-2275</issn><eissn>1420-9039</eissn><abstract><![CDATA[In this paper, we establish some ε -regularity criteria in anisotropic Lebesgue spaces for suitable weak solutions to the 3D Navier–Stokes equations as follows: 0.1 lim sup ϱ → 0 ϱ 1 - 2 p - ∑ j = 1 3 1 q j ‖ u ‖ L t p L x q → ( Q ( ϱ ) ) ≤ ε , 2 p + ∑ j = 1 3 1 q j ≤ 2 with q j > 1 ; sup - 1 ≤ t ≤ 0 ‖ u ‖ L q → ( B ( 1 ) ) ≤ ε , 1 q 1 + 1 q 2 + 1 q 3 < 2 with 1 < q j < ∞ ; ‖ u ‖ L t p L x q → ( Q ( 1 ) ) + ‖ Π ‖ L 1 ( Q ( 1 ) ) ≤ ε , 2 p + ∑ j = 1 3 1 q j < 2 with 1 < q j < ∞ , which extends the previous results in Caffarelli et al. (Commun Pure Appl Math 35:771–831, 1982), Choi and Vasseur (Ann Inst H Poincaré Anal Non Linéaire 31:899–945, 2014), Gustafson et al. (Commun Math Phys 273:161–176, 2007), Guevara and Phuc Calc Var 56:68, 2017), He et al. (J Nonlinear Sci 29:2681–2698, 2019), Tian and Xin (Commun Anal Geom 7:221–257, 1999) and Wolf (Ann Univ Ferrara 61:149–171, 2015). As an application, in the spirit of Chae and Wolf (Arch Ration Mech Anal 225:549–572, 2017), we prove that there does not exist a nontrivial Leray’s backward self-similar solution with profiles in L p → ( R 3 ) with 1 p 1 + 1 p 2 + 1 p 3 < 2 . This generalizes the corresponding results of Chae and Wolf (Arch Ration Mech Anal 225:549–572, 2017), Guevara and Phuc (SIAM J Math Anal 50:541–556, 2017), Nečas et al. (Acta Math 176, 283–294, 1996) and Tsai (Arch Ration Mech Anal 143(1):29–51, 1998).]]></abstract><cop>Cham</cop><pub>Springer International Publishing</pub><doi>10.1007/s00033-020-01400-x</doi><orcidid>https://orcid.org/0000-0001-6576-5934</orcidid></addata></record>
fulltext fulltext
identifier ISSN: 0044-2275
ispartof Zeitschrift für angewandte Mathematik und Physik, 2020, Vol.71 (5)
issn 0044-2275
1420-9039
language eng
recordid cdi_proquest_journals_2450345829
source SpringerLink Journals - AutoHoldings
subjects Arches
Engineering
Fluid dynamics
Fluid flow
Mathematical analysis
Mathematical Methods in Physics
Navier-Stokes equations
Regularity
Self-similarity
Theoretical and Applied Mechanics
title ε-Regularity criteria in anisotropic Lebesgue spaces and Leray’s self-similar solutions to the 3D Navier–Stokes equations
url https://sfx.bib-bvb.de/sfx_tum?ctx_ver=Z39.88-2004&ctx_enc=info:ofi/enc:UTF-8&ctx_tim=2025-01-12T08%3A08%3A41IST&url_ver=Z39.88-2004&url_ctx_fmt=infofi/fmt:kev:mtx:ctx&rfr_id=info:sid/primo.exlibrisgroup.com:primo3-Article-proquest_sprin&rft_val_fmt=info:ofi/fmt:kev:mtx:journal&rft.genre=article&rft.atitle=%CE%B5-Regularity%20criteria%20in%20anisotropic%20Lebesgue%20spaces%20and%20Leray%E2%80%99s%20self-similar%20solutions%20to%20the%203D%20Navier%E2%80%93Stokes%20equations&rft.jtitle=Zeitschrift%20f%C3%BCr%20angewandte%20Mathematik%20und%20Physik&rft.au=Wang,%20Yanqing&rft.date=2020&rft.volume=71&rft.issue=5&rft.issn=0044-2275&rft.eissn=1420-9039&rft_id=info:doi/10.1007/s00033-020-01400-x&rft_dat=%3Cproquest_sprin%3E2450345829%3C/proquest_sprin%3E%3Curl%3E%3C/url%3E&disable_directlink=true&sfx.directlink=off&sfx.report_link=0&rft_id=info:oai/&rft_pqid=2450345829&rft_id=info:pmid/&rfr_iscdi=true